tararo 03/03/13
Last reply 5 years ago
Side effects :/

I’ve been on Avonex for 6 weeks now and the side effects have disappeared! first 3 weeks it was yucky flu-like symptoms then it was super tired-ness *yawn* But now they’ve gone completely – is this normal??

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


pommykev
5 years ago

Hi,
Yes the symptons go – took me a few months but it got to the point where I felt fine after injection.
Now I am on Gilenya – better still, with no side effects and no needles.
Kev


janep
5 years ago

Ooh you lucky thing! The side effects definitely ease off over time but it took considerably more than 6 weeks for me! Don’t worry about it, these things are always very variable between people, just enjoy being one of the lucky ones!! 🙂


tararo
5 years ago

Phew 😀


reens
5 years ago

Hi five! 5 weeks for me and doing okay too, no side effects as long as I keep hydrated & pain relief-ed for 24 hours 😀

Post Comment

You must be logged in to reply to this topic.